Heart Rhythm Expert Forum
please help
About This Forum:

Questions in the Heart Rhythm forum cover topics that include heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

please help

dear doctor   For a long peroid of time i have been having these bad chest pains and ive been to many doctors and they said that my heart beat is way irregular and also my BP goes up to 160 200 and till now they dont know what is causing it also i have problems breathing i will be gasping for air many times the doctors say that my oxygen level is low  doctor thanks for reply in advance.
Related Discussions
230125_tn?1193369457
I don't think I can help you with this one over the internet.  It sounds like you need to be evaluated for heart related chest pain and have your oxygen saturation checked, maybe during a stress test.  If you have blockage in your heart artery, opening it may help with the chest pain.  This is obvious though and I am sure your doctors have already checked this.  Risk factors should be optimized (reducing blood pressure with medications) and blockages should be rule out with some tests.  If this doesn't help, it is sometimes difficult to determine what is causing the chest pains.

I hope this helps.
2 Comments
Blank
Avatar_n_tn
Hi Doctor  Im thankful for your answer but i will like to know about these things because for the pass weeks i have been getting these same chest pains and im noticing that my vision gets blured and i feel very dizzy .Also i will be weak and tired my doctors said that my problem is getting worse and they stopped me from driving and working i did a CTscan of my brain and body and it came back normal also i did a echo cardiogram that also was normal also a EEG came back normal doctor i really need help.I was on GTN tabs but my private doctor told me that tablet is to strong  so he took me of it now im on stemitil thats for the dizziness thanking you for the answer in advance.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank